# SDR UPS08852634

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1704 L28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, FOUND 1.0 CRACK AT BS 1704 L28L NEED APPX "D" TO REPAIR IAW SRO DWG NR SRO8530032.  CUTOUT DAMAGED AREA IAW SRO 8530032. FABRICATED AND INSTALLED REPAIR DOUBLER/REPAIR PARTS IAW SRO 8530032.
